Around stable forking

Byunghan Kim, A. Pillay

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

We discuss various conjectures and problems around the issue of when and whether stable formulas are responsible for forking in simple theories. We prove that if the simple theory T has strong stable forking then any complete type is a nonforking extension of a complete type which is axiomatized by instances of stable formulas. We also give another treatment of the first author's result which identifies canonical bases in supersimple theories.

Original languageEnglish
Pages (from-to)107-118
Number of pages12
JournalFundamenta Mathematicae
Volume170
Issue number1-2
DOIs
Publication statusPublished - 2001

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Around stable forking'. Together they form a unique fingerprint.

  • Cite this